MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PUREWICK FLEX FEMALE EXTERNAL CATHETER KIT

C.R. BARD INC. (COVINGTON) -1018233 PUREWICK FLEX FEMALE EXTERNAL CATHETER KIT
Catalog Number PWF030KX
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient acquired a traumatic injury from purewick flex pwf030kx.The matter is of great concern and would appreciate follow up.It happened in pccu.Swelling of the labia.The device was attached to patient labia where wicking material meets rubber.Device was changed a shift change.Linear pinch and swollen according to wocn.No medical intervention was reported.
 
Event or Problem Description
It was reported that the patient acquired a traumatic injury from purewick flex pwf030kx.The matter is of great concern and would appreciate follow up.It happened in pccu.Swelling of the labia.The device was attached to patient labia where wicking material meets rubber.Device was changed a shift change.Linear pinch and swollen according to wocn.No medical intervention was report.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.(b)(6) was reviewed for this investigation.The reported event is addressed within the labeling as it state: warnings ¿ the purewick¿ flex female external catheter is designed for single-use only.Trying to wash, sanitize or reuse it may lead to risk of infection or illness.This may damage the product and materials.The product may not work and cause injury or illness.¿ to avoid potential skin injury, never push or rub the product against the skin during placement or removal.¿ do not block airflow to the product (e.G., blocking the vent hole, bedpan, barrier creams) ¿ do not insert the product into vagina, anus, or other body orifice.¿ stop use if an allergic reaction occurs.¿ after use, this product may be a potential biohazard.Dispose of in accordance with applicable local, state, and federal laws and regulations.¿ do not use on users with frequent episodes of stool incontinence without a fecal management system in place.¿ do not use on users with skin irritation or breakdown at the site.¿ use with caution on users who had recent surgery of the external female anatomy.¿ do not use on users with moderate/heavy menstruation who cannot use a tampon.Note: if skin irritation or breakdown is seen, do not use the product.Maintenance: - replace the product every 12 hours or if soiled with feces or blood.The baw is attached on the investigation overview element.(b)(4) was reviewed for this investigation.The risk documentation was addressed in step 3.04.This occurrence does not introduce a new hazard or harm.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post-market activities in compliance with both regulatory requirements and local procedures.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PUREWICK FLEX FEMALE EXTERNAL CATHETER KIT
Common Device Name
PUREWICK FLEX FEMALE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23497908
Report Number1018233-2025-10085
Device Sequence Number9048838
Product Code NZU
UDI-Device Identifier00801741226953
UDI-Public(01)00801741226953
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPWF030KX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale